# SDR SWAA2022040883668

- Difficulty date: March 14, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 53,442 hours, 31,881 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE ACCESS PANEL 193D SEVERAL FASTENER HOLE ELONGATED / [01] PERFORMED VISUAL INSPECTION AT PANEL #193D FOUND ALL FASTENER HOLE DAMAGE AS PER BOEING 737 NTM 51-05-01 AND PREPARED PANEL FOR DRY-OUT PER BOEING 737 SRM 51-70-05-2R-0;[02] VERIFIED STEP 1. OK TO DRY OUT.;[03] ACCOMPLISHED DRY OUT AT PANEL 193D AS PER B737 SRM 51-70-05-2R-0;[04] VERIFIED DRY OUT. OK TO REPAIR;[05] REPAIRED ALL DAMAGE HOLES AT LOWER FUSELAGE PANEL #193D AS PER B737 SRM 51-70-05-2R-8. MATERIAL USED BMS8-79 PO#1759636 PLUS BMS5-129-TY2CL2EGR5 PO#1759850.;[06] VERIFIED STEP 5;[07] TOUCHED UP PAINT ON LOWER FUSELAGE ACCESS PANEL 193D REF B-737 AMM 51-21-72-370-804 AND 51-21-73-370-803;[08] VERIFIED STEP 7. TASK C/W
